# SDR AALA202103069012

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 32,705 hours, 14,736 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO PRESSURE CONTROL SYSTEM #1 WAS UNSTABLE. THE OUTFLOW VALE WAS CYCLING CAUSING CABIN V/S, AND CABIN ALT, AND PRESSURE PSI CYCLING . V/S WAS CLIMBING UP AND DOWN 700 TO 350 FT/MIN. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IRW AMM 21-31-34-000-001-A AND 21-34-400-001-A.
